본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Bulletin of the Korean Mathematical Society = 대한수학회보 v.45 no.1, 2008년, pp.111 - 118   피인용횟수: 3

ISOMORPHISMS IN QUASI-BANACH ALGEBRAS

Park, Choon-Kil   (DEPARTMENT OF MATHEMATICS HANYANG UNIVERSITYUU0001519  ); An, Jong-Su   (DEPARTMENT OF MATHEMATICS EDUCATION PUSAN NATIONAL UNIVERSITYUU0000613  );
  • 초록

    Using the Hyers-Ulam-Rassias stability method, we investigate isomorphisms in quasi-Banach algebras and derivations on quasi-Banach algebras associated with the Cauchy-Jensen functional equation $$2f(\frac{x+y}{2}+z)$$ =f(x)+f(y)+2f(z), which f(x)+f(y)+2f(z), which was introduced and investigated in [2, 17]. The concept of Hyers-Ulam-Rassias stability originated from the Th. M. Rassias' stability theorem that appeared in the paper: On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300. Furthermore, isometries and isometric isomorphisms in quasi-Banach algebras are studied.


  • 주제어

    Cauchy-Jensen functional equation .   isomorphism .   isometry .   derivation .   quasi-Banach algebra.  

  • 참고문헌 (29)

    1. J. M. Almira and U. Luther, Inverse closedness of approximation algebras, J. Math. Anal. Appl. 314 (2006), no. 1, 30-44 
    2. C. Baak, Cauchy-Rassias stability of Cauchy-Jensen additive mappings in Banach spaces, Acta Math. Sin. (Engl. Ser.) 22 (2006), no. 6, 1789-1796 
    3. C. Baak and M. S. Moslehian, On the stability of ${\theta}$-derivations on JB*-triples, Bull. Braz. Math. Soc. (N.S.) 38 (2007), no. 1, 115-127 
    4. J. Baker, Isometries in normed spaces, Amer. Math. Monthly 78 (1971), 655-658 
    5. Y. Benyamini and J. Lindenstrauss, Geometric Nonlinear Functional Analysis. Vol. 1, American Mathematical Society Colloquium Publications, 48. American Mathematical Society, Providence, RI, 2000 
    6. J. Bourgain, Real isomorphic complex Banach spaces need not be complex isomorphic, Proc. Amer. Math. Soc. 96 (1986), no. 2, 221-226 
    7. A. Gilanyi, Eine zur Parallelogrammgleichung aquivalente Ungleichung, Aequationes Math. 62 (2001), no. 3, 303-309 
    8. A. Gilanyi, On a problem by K. Nikodem, Math. Inequal. Appl. 5 (2002), no. 4, 707-710 
    9. D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A. 27 (1941), 222-224 
    10. N. Kalton, An elementary example of a Banach space not isomorphic to its complex conjugate, Canad. Math. Bull. 38 (1995), no. 2, 218-222 
    11. S. Mazur and S. Ulam, Sur les transformation d'espaces vectoriels norme, C. R. Acad. Sci. Paris 194 (1932), 946-948 
    12. C. Park, On an approximate automorphism on a C*-algebra, Proc. Amer. Math. Soc. 132 (2004), no. 6, 1739-1745 
    13. C. Park, Homomorphisms between Poisson JC*-algebras, Bull. Braz. Math. Soc. (N.S.) 36 (2005), no. 1, 79-97 
    14. C. Park, A generalized Jensen's mapping and linear mappings between Banach modules, Bull. Braz. Math. Soc. (N.S.) 36 (2005), no. 3, 333-362 
    15. C. Park, Isomorphisms between C*-ternary algebras, J. Math. Phys. 47, no. 10, Article ID 103512 (2006), 12 pages 
    16. Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300 
    17. Th. M. Rassias, Problem 16; 2, Report of the 27th Internat. Symp. on Functional Equations, Aequationes Math. 39 (1990), 292-293; 309 
    18. Th. M. Rassias, Properties of isometic mappings, J. Math. Anal. Appl. 235 (1997), 108-121 
    19. Th. M. Rassias, The problem of S. M. Ulam for approximately multiplicative mappings, J. Math. Anal. Appl. 246 (2000), no. 2, 352-378 
    20. Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math. 62 (2000), no. 1, 23-130 
    21. Th. M. Rassias, Functional Equations, Inequalities and Applications, Kluwer Academic Publishers, Dordrecht, 2003 
    22. J. Ratz, On inequalities associated with the Jordan-von Neumann functional equation, Aequationes Math. 66 (2003), no. 1-2, 191-200 
    23. S. Rolewicz, Metric Linear Spaces, Second edition. PWN-Polish Scientific Publishers, Warsaw; D. Reidel Publishing Co., Dordrecht, 1984 
    24. S. M. Ulam, Problems in Modern Mathematics, Science Editions John Wiley & Sons, Inc., New York, 1964 
    25. W. Fechner, Stability of a functional inequality associated with the Jordan-von Neumann functional equation, Aequationes Math. 71 (2006), no. 1-2, 149-161 
    26. C. Park, Y. Cho, and M. Han, Functional inequalities associated with Jordan-von Neumann type additive functional equations, J. Inequal. Appl. 2007, Article ID 41820 (2007), 13 pages 
    27. Th. M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl. 251 (2000), no. 1, 264-284 
    28. Th. M. Rassias and P. Semrl, On the Mazur-Ulam theorem and the Aleksandrov problem for unit distance preserving mappings, Proc. Amer. Math. Soc. 118 (1993), no. 3, 919-925 
    29. M. Mirzavaziri and M. S. Moslehian, A fixed point approach to stability of a quadratic equation, Bull. Braz. Math. Soc. (N.S.) 37 (2006), no. 3, 361-376 
  • 이 논문을 인용한 문헌 (3)

    1. 2008. "" Communications of the Korean Mathematical Society = 대한수학회논문집, 23(3): 387~399     
    2. 2010. "" Bulletin of the Korean Mathematical Society = 대한수학회보, 47(1): 195~209     
    3. 2011. "" Bulletin of the Korean Mathematical Society = 대한수학회보, 48(5): 959~967     

 저자의 다른 논문

  • Park, Choon-Kil (25)

    1. 2006 "JENSEN TYPE QUADRATIC-QUADRATIC MAPPING IN BANACH SPACES" Bulletin of the Korean Mathematical Society = 대한수학회보 43 (4): 703~709    
    2. 2006 "APPROXIMATE RING HOMOMORPHISMS OVER p-ADIC FIELDS" 충청수학회지 = Journal of the Chungcheong Mathematical Society 19 (3): 245~261    
    3. 2006 "ON THE QUADRATIC MAPPING IN GENERALIZED QUASI-BANACH SPACES" 충청수학회지 = Journal of the Chungcheong Mathematical Society 19 (3): 263~274    
    4. 2007 "GENERALIZED HYERS-ULAM STABILITY OF FUNCTIONAL EQUATIONS" 충청수학회지 = Journal of the Chungcheong Mathematical Society 20 (4): 387~399    
    5. 2007 "JORDAN-VON NEUMANN TYPE FUNCTIONAL INEQUALITIES" 충청수학회지 = Journal of the Chungcheong Mathematical Society 20 (3): 269~277    
    6. 2007 "CAUCHY-RASSIAS STABILITY OF DERIVATIONS ON QUASI-BANACH ALGEBRAS" 충청수학회지 = Journal of the Chungcheong Mathematical Society 20 (2): 173~182    
    7. 2007 "GENERALIZED JENSEN'S EQUATIONS IN A HILBERT MODULE" Kangweon-Kyungki mathematical journal 15 (2): 135~148    
    8. 2008 "Poisson Banach Modules over a Poisson C*-Algebr" Kyungpook mathematical journal 48 (4): 529~543    
    9. 2009 "STABILITY OF HOMOMORPHISMS AND DERIVATIONS IN PROPER JCQ*-TRIPLES ASSOCIATED TO THE PEXIDERIZED CAUCHY TYPE MAPPING" Bulletin of the Korean Mathematical Society = 대한수학회보 46 (1): 45~60    
    10. 2009 "POSITIVE LINEAR OPERATORS IN C*-ALGEBRAS" Bulletin of the Korean Mathematical Society = 대한수학회보 46 (5): 1031~1040    
  • An, Jong-Su (20)

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기